MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*55MM LINEAR CUTTER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*55MM LINEAR CUTTER; STAPLE, IMPLANTABLE
Model Number TLC55
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date of event: month and day unknown.Only year (2020) is known.Batch #unk the lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was reported that during an unknown procedure, there were malformed staples at the proximal end of the staple line.Two blue reloads were used and the same issue occurred.A second like stapler was used to complete the procedure.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 03/05/2020.D4: batch # r5ar8x.Device analysis: the analysis results found that the tlc55 device was received with no apparent damage and with two reloads present.The reloads (b & c) were returned fully fired.The device was tested for functionality with a test reload and it fired, cut and formed all the staples as intended.The staple line and cut line were complete, and the staples meet the staple form release criteria.The event described could not be confirmed as no malformed staples were observed and the device performed without any difficulties noted.Reload b:tcr55, p57g7j fullyu fired.Reload c: tcr55, r5ar0a fullyu fired.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9674246
Report Number3005075853-2020-00797
Device Sequence Number2288754
Product Code GDW
UDI-Device Identifier10705036013204
UDI-Public10705036013204
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2023
Device Model NumberTLC55
Device Catalogue NumberTLC55
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/05/2020
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date03/05/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROXIMATE CUTTER RELOAD UNIT.